HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Global Institution for Collaborative Research and Education : GI-CoRE >
Peer-reviewed Journal Articles, etc >

Freeness of Hyperplane Arrangements between Boolean Arrangements and Weyl Arrangements of Type B-l

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.37236/9341


Title: Freeness of Hyperplane Arrangements between Boolean Arrangements and Weyl Arrangements of Type B-l
Authors: Torielli, Michele Browse this author
Tsujie, Shuhei Browse this author
Issue Date: 24-Jul-2020
Publisher: N.J. Calkin and H.S. Wilf
Journal Title: Electronic journal of combinatorics
Volume: 27
Issue: 3
Start Page: P3.10
Publisher DOI: 10.37236/9341
Abstract: Every subarrangement of Weyl arrangements of type B-l is represented by a signed graph. Edelman and Reiner characterized freeness of subarrangements between type A(l-1 )and type B-l in terms of graphs. Recently, Suyama and the authors characterized freeness for subarrangements containing Boolean arrangements satisfying a certain condition. This article is a sequel to the previous work. Namely, we give a complete characterization for freeness of arrangements between Boolean arrangements and Weyl arrangements of type B-l in terms of graphs.
Type: article
URI: http://hdl.handle.net/2115/79180
Appears in Collections:国際連携研究教育局 : GI-CoRE (Global Institution for Collaborative Research and Education : GI-CoRE) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University